# SDR SIAM200729706

- Difficulty date: October 22, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 11,944 hours, 9,112 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice System
- Part number: 54011485
- Part serial: 444
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB-OUT OF DFW GOT A RIGHT COWL ANTI ICE CAUTION FOLLOWED AOM AND RETURNING TO DFW.  REMOVED AND REPLACE A/I VALVE IAW CRJ 700 MM 30-20-00.  OPERATIONAL CHECK OK IAW CRJ 700 AMM.  AIRCRAFT RETURNED TO SERVICE.
